| Catalog Number |
00856379007023 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
05/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this case it is reported that a patient using nontemplate aligner arch experienced back molars that have flared out then when treatment first started and an unintended posterior open bite.